# SDR AALA202307039066

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A320*
- Aircraft serial: 5899
- Aircraft time: 30,752 hours, 12,241 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GROUND CREW REPORTS A STRAP HANGING OUT FROM 4R DOOR. SECURED 4R DOOR SLIDE STRAPS.
